# SDR AWXA200400270

- Difficulty date: March 3, 2004
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 61,016 hours, 37,852 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546551
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-20 CHECK A .5 INCH CRACK WAS FOUND IN AFT CARGO COMPARTMENT FRAME SHEAR TIE AT BS 807, RBL 4.  MAINTENANCE REMOVED DAMAGED SECTION OF AFT CARGO COMPARTMENT FRAME SHEAR TIE AT BS 807, RBL 4; FABRICATED A NEW REPLACEMENT SECTION OF SHEAR TIE; INSTALLED REPAIR PART IAW B737-300 SRM 53-00-07 FIG 210 SHEETS 1-4.
